# SDR CA011119009

- Difficulty date: November 1, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Make and model: Lear 35LEAR
- Aircraft time: 14,878 hours
- Engine: Garrtt TFE73122B
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Burned
- Location: Electrical
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING UNSCHEDULE MAINTENANCE A WIRE BUNDLE, LOCATED AT CONNECTOR P616, BEHIND CAPTAIN'S INSTRUMENT PANEL E500 WAS FOUND WITH NUMEROUS BURNT WIRES. INSTRUMENT PANEL WAS REMOVED TO GAIN ACCESS TO BUNDLE. INSPECTION IN PROGRESS.
